# SDR NACA201608110022

- Difficulty date: August 11, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Aircraft time: 75,680 hours, 61,682 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON BELT FRAME IN UPPER FUSELAGE BS 500 S9R.  DENT ON BELT FRAME IN UPPER FUSELAGE BS 500 S9R REPAIRED IAW SRM, REV 110, SECTION 53-10-4, FIG 1.
